Extending Automorphisms and Lifting Decompositions in Abelian Groups.

P. HILL; CH. MEGIBBEN

Mathematische Annalen (1968)

  • Volume: 175, page 159-168
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

HILL, P., and MEGIBBEN, CH.. "Extending Automorphisms and Lifting Decompositions in Abelian Groups.." Mathematische Annalen 175 (1968): 159-168. <http://eudml.org/doc/161658>.

@article{HILL1968,
author = {HILL, P., MEGIBBEN, CH.},
journal = {Mathematische Annalen},
keywords = {group theory},
pages = {159-168},
title = {Extending Automorphisms and Lifting Decompositions in Abelian Groups.},
url = {http://eudml.org/doc/161658},
volume = {175},
year = {1968},
}

TY - JOUR
AU - HILL, P.
AU - MEGIBBEN, CH.
TI - Extending Automorphisms and Lifting Decompositions in Abelian Groups.
JO - Mathematische Annalen
PY - 1968
VL - 175
SP - 159
EP - 168
KW - group theory
UR - http://eudml.org/doc/161658
ER -

NotesEmbed ?

top

You must be logged in to post comments.